# SDR BAQA088681

- Difficulty date: August 7, 2003
- Submitted: August 18, 2003
- Operation: Air carrier
- Aircraft: N911TG
- Make and model: Bolkms BK117C1
- Aircraft serial: 7506
- Aircraft time: 5,145 hours
- Engine: Tmeca ARRIEL1
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 117151311
- Part serial: 10121013
- Condition: Damaged
- Location: Main Rotor
- Part time: 4,460 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR BLADE HAS MINOR LEAD LAG PLAY.  BLADE LASTED ONLY 421.6 HOURS SINCE LAST REPAIR.  PART IS ALSO DUE LOOP INSPECTION.
